The algebraic connectivity of lollipop graphs

Ji Ming Guo, Wai Chee SHIU, Jianxi Li

Research output: Contribution to journalJournal articlepeer-review

9 Citations (Scopus)


Let Cn,g be the lollipop graph obtained by appending a g-cycle Cg to a pendant vertex of a path on n-g vertices. In 2002, Fallat, Kirkland and Pati proved that for n≥3g-12 and g≥4, α(Cn,g)>α(Cn,g-1). In this paper, we prove that for g≥4, α(Cn,g)>α(Cn,g-1) for all n, where α(Cn,g) is the algebraic connectivity of Cn,g.

Original languageEnglish
Pages (from-to)2204-2210
Number of pages7
JournalLinear Algebra and Its Applications
Issue number10
Publication statusPublished - 15 May 2011

Scopus Subject Areas

  • Algebra and Number Theory
  • Numerical Analysis
  • Geometry and Topology
  • Discrete Mathematics and Combinatorics

User-Defined Keywords

  • Algebraic connectivity
  • Characteristic polynomial
  • Lollipop graph


Dive into the research topics of 'The algebraic connectivity of lollipop graphs'. Together they form a unique fingerprint.

Cite this